# SDR CA160203026

- Difficulty date: February 1, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Boeing 737*
- Aircraft time: 8,997 hours
- Engine: Cfmint CFM567B27E
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Mlg
- Stage of operation: TO
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

(CAN)  CREW REPORTED DURING TAKEOFF ROLL APPROXIMATELY 120/130 KTS THEY HEARD A BANG FOLLOWED BY VIBRATION THEREFORE REJECTED TAKEOFF.  WHEN MAINTENANCE ARRIVED AT ACFT THEY CONFIRMED THAT NR 1 AND NR 2 TIRES HAD BLOWN AND DAMAGE WAS ALSO FOUND TO THE WHEEL HALVES IT IS UNKNOWN AS TO CAUSE OF THE TIRE BLOWOUT AT THIS TIME.  ALL AFFECTED COMPONENTS WILL BE SENT TO THE APPROPRIATE VENDOR FOR ASSESSMENT.  BOTH WHEEL ASSY HALVES WERE STILL HELD TOGETHER BY THE TIE BOLTS HOWEVER THE NR 1 WHEEL ASSY SHOWS EVIDENCE OF 4 SHEARED TIE BOLTS AND ALL BOLTS WERE INTACT ON THE NR 2 WHEEL.  BOTH FUSE PLUG ASSEMBLIES WERE ALSO FOUND TO BE INTACT. SERVICING HISTORY HAS BEEN REVIEWED AND NO ABNORMAL SERVICING HAS BEEN CARRIED OUT SINCE INSTALLATION.   ALL WHEEL ASSEMBLIES AND NR 1 AND NR 2 BRAKES HAVE BEEN REPLACED. SDR WILL BE UPDATED WITH ALL FINDINGS FOLLOWING VENDOR ANALYSIS.
